Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Edward Nelson
Title: Radically elementary probability theory
Additional book information: Annals of Mathematical Studies, vol. 117, Princeton University Press, Princeton, N. J., 1987, ix + 97 pp., $40.00 ($15.00 paperback). ISBN 0-691-08473-4.

References [Enhancements On Off] (What's this?)

  • 1. Sergio Albeverio, Raphael Høegh-Krohn, Jens Erik Fenstad, and Tom Lindstrøm, Nonstandard methods in stochastic analysis and mathematical physics, Pure and Applied Mathematics, vol. 122, Academic Press, Inc., Orlando, FL, 1986. MR 859372
  • 2. R. M. Anderson, A nonstandard representation for Brownian motion and Itô integration, Israel J. Math. 25 (1976), 15-46. MR 464380
  • 3. M. Davis, Review of "Internal set theory" by E. Nelson, J. Symbolic Logic 48 (1983), 1203-12004.
  • 4. Albert E. Hurd and Peter A. Loeb, An introduction to nonstandard real analysis, Pure and Applied Mathematics, vol. 118, Academic Press, Inc., Orlando, FL, 1985. MR 806135
  • 5. H. Jerome Keisler, An infinitesimal approach to stochastic analysis, Mem. Amer. Math. Soc. 48 (1984), no. 297, x+184. MR 732752, https://doi.org/10.1090/memo/0297
  • 6. P. A. Loeb, Conversion from nonstandard to standard measure spaces with applications to probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 390154
  • 7. E. Nelson, Internal set theory: A new approach to nonstandard analysis, Bull. Amer. Math. Soc. 83 (1977), 1165-1198. MR 469763
  • 8. Edwin Perkins, A global intrinsic characterization of Brownian local time, Ann. Probab. 9 (1981), no. 5, 800–817. MR 628874
  • 9. A. Robinson, Non-standard analysis, (2nd ed.), North-Holland, Amsterdam, 1974 (1st ed., 1966). MR 205854

Review Information:

Reviewer: Loren D. Pitt
Journal: Bull. Amer. Math. Soc. 20 (1989), 240-243
DOI: https://doi.org/10.1090/S0273-0979-1989-15779-0
American Mathematical Society